# SDR SWAA2024022047056

- Difficulty date: January 31, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 27,018 hours, 13,174 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OB AFT FLAP IB LOWER CORNER; UPPER SURFACE HAS AREA OF DELAMINATION.<[01] REMOVED RT OUTBOARD AFT FLAP PER 27-51-22;[02] OK TO INSTALL NEW FLAP S/N 00789;[03] INSTALLED RH OB AFT FLAP PER AMM 27-51-22;[04] RII INSPECTED AS REQUIRED. CORRECTIVE ACTION #3.;[05] R+R'D R/H O/B FLAP. REF AMM 27-51-22;[06] C/W RII INSPECTION;[07] C/W INSPECTION
